MathSciNet Relay Station
MathSciNet bibliographic data
MR2109467 (2006i:35319) 35Q53 (35B35 35Q51 37K40 37K45)
Martel, Yvan; Merle, Frank Asymptotic stability of solitons of the subcritical gKdV equations revisited. Nonlinearity 18 (2005), no. 1, 55–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement